# SDR CALA2011091900606

- Difficulty date: September 17, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 2,369 hours, 754 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 273A33018
- Part serial: 3733
- Condition: Failed
- Location: Cockpit
- Part time: 37,436 hours, 12,364 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF WITH THE GEAR LEVER IN THE OFF POSITION ALL GEAR LIGHTS WERE EXTINGUISHED.  DURING CLIMB AT 13572 GEAR UNSAFE RED LIGHTS ILLUMINATED FOR ALL 3 GEARS.  AT 14132 WERE UNSAFE LIGHTS EXTINGUISHED.  NO ABNORMAL YAW, VIBRATION, OR NOISE OBSERVED DURING EVENT.  REMOVED AND REPLACED LANDING GEAR CONTROL MODULE LEVER IAW 32-31-11.  PERFORMED LANDING GEAR TEST IAW AMM 32-32-00.  OPS CHECK GOOD NO DEFECTS NOTED.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1431907  S/N OFF 03733 MODULE, LANDING  OFF 29-3231-9-0010 3733 ON 29-3231-9-0010 0323
